MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION V-18 CONTROL WIRE; WIRE, GUIDE, CATHETER
Model Number 40495
Medical Device Problem Codes Difficult to Remove (1528); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that removal difficulty and coating issue occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified vessel of below the knee.A 300cm, 8cm poly tip v-18 control wire was selected for use.During the procedure, the tip of the wire was trapped by calcification.Upon withdrawal, the coating peeled off.When checked outside the patient, unusual resistance was also felt.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that removal difficulty and coating issue occurred.The 99% stenosed target lesion was located in the moderately tortuous and severely calcified vessel of below the knee.A 300cm, 8cm poly tip v-18 control wire was selected for use.During the procedure, the tip of the wire was trapped by calcification.Upon withdrawal, the coating peeled off.When checked outside the patient, unusual resistance was also felt.The procedure was completed with another of the same device.There were no patient complications as a result of this event.It was further reported that during withdrawal, strong resistance was encountered, and there was concern that the device may separate.The microcatheter was pressed against the lesion as much as possible and the device was carefully withdrawn in a simple pull-out manner, ensuring that even in the event of separation, it would remain inside the microcatheter.Upon inspection outside the body, the coating at the distal tip of the device appeared to be damaged, and use was discontinued.

Brand Name
V-18 CONTROL WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23656928
Report Number2124215-2025-84227
Device Sequence Number17349582
Product Code DQX
UDI-Device Identifier08714729070207
UDI-Public(01)08714729070207(17)270619(10)36798656
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K033742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40495
Device Catalogue Number40495
Device Lot Number0036798656
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date12/18/2025
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH - PARENT45; INTRODUCER SHEATH - PARENT45; MICRO CATHETER - PROMINENT RAPTOR; MICRO CATHETER - PROMINENT RAPTOR
Patient SexUnknown